# SDR G1IA20241021073

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N60VP
- Make and model: Beech C90A
- Aircraft serial: LJ1516
- Aircraft time: 7,753 hours, 10,453 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 1003840725
- Part serial: 2996
- Condition: Inoperative
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING NOT BLOWING COLD AIR IN AUTO OR MANUAL MODE. CORRECTIVE ACTIONS: REPLACED MOTOR WITH OVERHAULED. NOTE: AMT STATED THERE WAS A HOLE IN THE REMOVED MOTOR.
